Modelling of quantum equations by system with walking classical point and renormalization
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 587-592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a18,
author = {V. A. Namiot},
title = {Modelling of quantum equations by system with walking classical point and renormalization},
journal = {Doklady Akademii Nauk},
pages = {587--592},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a18/}
}
V. A. Namiot. Modelling of quantum equations by system with walking classical point and renormalization. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 587-592. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a18/